Journal of Science of the Hiroshima University, Series A-I (Mathematics)

On the integral closure of a domain

H. S. Butts and W. W. Smith

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 30, Number 2 (1966), 117-122.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139103

Digital Object Identifier
doi:10.32917/hmj/1206139103

Mathematical Reviews number (MathSciNet)
MR0206034

Zentralblatt MATH identifier
0146.26203

Subjects
Primary: 13.15
Secondary: 13.20

Citation

Butts, H. S.; Smith, W. W. On the integral closure of a domain. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 (1966), no. 2, 117--122. doi:10.32917/hmj/1206139103. https://projecteuclid.org/euclid.hmj/1206139103


Export citation

References

  • [1] O. Zariski and P. Samuel, Commutative Algebra, vol. 1, D. van Nostrand Co., Inc., Princeton, 1958.
  • [2] O. Zariski and P. Samuel, Commutative Algebra, vol. 2,D. van Nostrand Co., Inc., Princeton, 1960.
  • [3] R. W. Gilmer, Integral domains which are almost Dedekind, Proceedings Amer. Math. Soc, 15 (1964), pp. 813-818.
  • [4] R. W. Gilmer, Commutative rings containing at most two prime ideals, Michigan Math. Jour., 10 (1963), pp. 263-268.
  • [5] R. W. Gilmer, Domains in which valuation ideals are prime powers, submitted for publication.
  • [6] R. W. Gilmer, On the strong integral closure of an Integral Domain, submitted for publication.
  • [7] R. Gilmer and J. Ohm, Primary Ideals and Valuation Ideals, Trans. Amer. Math. Soc. 117 (1965), pp.235-250.
  • [8] H. S. Butts, Unique factorization of ideals into nonfadorable ideals, Proc. Amer. Math. Soc, 15 (1964), pp. 21.
  • [9] H. Butts and R. Phillips, Almost Multiplication Rings, Canadian Jour, of Math., 17 (1965), pp. 267- 277.
  • [10] M. Nagata, On the derived normal ring of Noetherian integral domains, Mem. Coll. Sci Univ. Kyoto Ser.A, 29 (1955), pp. 293-303.
  • [11] M. Nagata, Local rings, Interscience, New York, 1962.
  • [12] W. Krull, Allgemeine Bewertungstheorie, Journal fur Mathematik, CLXVII (1932), pp. 160-196.
  • [13] W. Krull, Allgemeine Bewertungstheorie, Idealtheorie in Ringen Ohne Endlichkeit Bedingung, Math. Annalen, 101 (1929), pp. 729-744.
  • [14] T. Nakayama, On KrulVs conjecture concerning completely integrally closed integrity domains I, Proc. Imp. Acad. Tokyo 18 (1942), pp. 185-187; II, Proc. Imp. Acad. Tokyo 18 (1942), pp. 233-236; III, Proc. Japan Acad. (1946) pp. 249-250.